# SDR IPXA2022082585600

- Difficulty date: August 16, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ACA380427
- Condition: Cracked
- Location: R/H A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H A/C BAY HAS A INTERCOSTAL WEB WITH A CRACKED AT STA 555 LONGERON 34R.REPLACED WEB IAW SRM 51-35-01 AND 51-33-01 (MINOR)
